Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A simple proof of the modular identity for theta series


Authors: Y. Choie and Y. Taguchi
Journal: Proc. Amer. Math. Soc. 133 (2005), 1935-1939
MSC (2000): Primary 14K25; Secondary 11F50, 11F03
Published electronically: January 31, 2005
MathSciNet review: 2137858
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize the function spanned by theta series. As an application we derive a simple proof of the modular identity of the theta series.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14K25, 11F50, 11F03

Retrieve articles in all journals with MSC (2000): 14K25, 11F50, 11F03


Additional Information

Y. Choie
Affiliation: Department of Mathematics, Pohang University of Science and Technology, Pohang, 790–784, Korea
Email: yjc@postech.ac.kr

Y. Taguchi
Affiliation: Department of Mathematics, Kyushu University, Hakozaki, Fukuoka, 812–8581, Japan
Email: taguchi@math.kyushu-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07723-3
PII: S 0002-9939(05)07723-3
Received by editor(s): January 22, 2004
Received by editor(s) in revised form: March 18, 2004
Published electronically: January 31, 2005
Additional Notes: This work was partially supported by KOSEF R01-2003-00011596-0
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.